×

Found 87 Documents (Results 1–87)

100
MathJax

Guided by Schwarz’ functions: a walk through the garden of Mahler’s transcendence method. (English) Zbl 1407.11090

Sander, Jürgen (ed.) et al., From arithmetic to zeta-functions. Number theory in memory of Wolfgang Schwarz. Cham: Springer. 91-101 (2016).
MSC:  11J91 11J81
PDF BibTeX XML Cite
Full Text: DOI

Algebraic independence properties related to certain infinite products. (English) Zbl 1284.11103

Amou, Masaaki, (ed.) et al., Diophantine analysis and related fields 2011, DARF–2011. Proceedings of the conference, Musashino, Tokyo, Japan, March 3–5, 2011. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0947-7/pbk). AIP Conference Proceedings 1385, 116-123 (2011).
MSC:  11J81 11J85
PDF BibTeX XML Cite
Full Text: DOI

Words and transcendence. (English) Zbl 1195.11095

Chen, W. W. L. (ed.) et al., Analytic number theory. Essays in honour of Klaus Roth on the occasion of his 80th birthday. Cambridge: Cambridge University Press (ISBN 978-0-521-51538-2/hbk). 449-470 (2009).
PDF BibTeX XML Cite
Full Text: arXiv

Aspects of algebraic independence in non-zero characteristic (after Anderson, Brownawell, Denis, Papanikolas, Thakur, Yu, et al.). (Aspects de l’indépendance algébrique en caractéristique non nulle (d’après Anderson, Brownawell, Denis, Papanikolas, Thakur, Yu, et al.).) (French) Zbl 1185.11048

Séminaire Bourbaki. Volume 2006/2007. Exposés 967–981. Paris: Société Mathématique de France (ISBN 978-2-85629-253-2/pbk). Astérisque 317, 205-242, Exp. No. 973 (2008).
PDF BibTeX XML Cite
Full Text: Link

Remarkable algebraic independence property of certain series related to continued fractions. (English) Zbl 1144.11058

Komatsu, Takao (ed.), Diophantine analysis and related fields, DARF 2007/2008. Proceedings of the conferences, Yokohama, Japan, March 7–9, 2007 and Kyoto, Japan, March 5–7, 2008. Melville, NY: American Institute of Physics (AIP) (ISBN 978-0-7354-0495-3). AIP Conference Proceedings 976, 190-204 (2008).
MSC:  11J85 11B39 11J70
PDF BibTeX XML Cite
Full Text: DOI

Algebraic independence results related to linear recurrences. (English) Zbl 1069.11506

Son, Jin-Woo (ed.) et al., Transcendental number theory and related topics. Proceedings of the Japan-Korea joint seminar, Masan, Republic of Korea, November 24–25, 1997. Masan: Kyungnam University, Basic Sciences Research Institute. 47-81 (1998).
MSC:  11J85 11J81 11B37
PDF BibTeX XML Cite

Introduction to transcendental numbers: proof of the Mahler-Manin conjecture. (Japanese) Zbl 0961.11023

Seminar on Mathematical Sciences. 26. Yokohama: Keio University, Department of Mathematics, viii, 47 p. (1998).
PDF BibTeX XML Cite

Algebraic numbers close to 1: Results and methods. (English) Zbl 0892.11023

Murty, V. Kumar (ed.) et al., Number theory. Proceedings of the international conference on discrete mathematics and number theory, Tiruchirapalli, India, January 3–6, 1996 on the occasion of the 10th anniversary of the Ramanujan Mathematical Society. Providence, RI: American Mathematical Society. Contemp. Math. 210, 305-316 (1998).
MSC:  11J68 11J85
PDF BibTeX XML Cite

On the algebraic independence of the values of functions satisfying systems of functional equations. (English. Russian original) Zbl 0916.11041

Lupanov, O. B. (ed.), Analytic number theory and applications. Collected papers in honor of the sixtieth birthday of Professor Anatolii Alexeevich Karatsuba. Moscow: MAIK Nauka/Interperiodica Publishing, Proc. Steklov Inst. Math. 218, 433-438 (1997); translation from Tr. Mat. Inst. Steklova 218, 433-438 (1997).
MSC:  11J85 11J91
PDF BibTeX XML Cite

Filter Results by …

Document Type

Reviewing State

all top 5

Year of Publication

all top 3

Classification

Software